# SDR CALA2025080607374

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,646 hours, 29,323 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Message
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON AFT ENTRY INSTRUCTED FA TO PUSHED DOOR HANDLE DOWN, LIGHT EXTINGUISHED PRESSURE NORMAL.  PERFORMED T/S IAW FIM 52-10 TASK 801 NO TROUBLE FOUND COULD NO DUPLICATE FAULT. NO 30-DAY HISTORY OK TO CLOSE.
